# SDR UPS06446998

- Difficulty date: May 7, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 240-260 RBL 72 FLOOR SUPPORT CORROSION.  CORROSION BLEND OUT 0.028" X .5" X 1" EXCEED SRM 53-10-01 FIG 1 LIMITS.  M/D BS 220 TO BS 300 RT FLOOR SUPPORT REPLACED & INSTALLED AS PER SRM 51-10-01 PG 9 & 51-30-02.
